# SDR ABXA9800569

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Shear Tie
- Part number: 9912243227
- Condition: Cracked
- Location: Bs 1041
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND THE LEFT ENGINE PYLON SHEAR-TIE CRACKED AT LONGERON 14 LEFT AND FS 1041.  REPLACED SHEAR-TIE IAW DOUGLAS DC9 SRM CHAPTERS 53-12-3, 51-30-1, 51-30-2 AND 51-30-5.
